# SDR USAA051636

- Difficulty date: December 21, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 40,975 hours, 40,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C3184779
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR SUPPORT BETWEEN STA 967-986.5 LBL 16.  REMOVED AND REPLACED NEW SUPPORT ANGLE PER SRM 51-40-02; CORROSION LEVEL 1; TASK C5310702, DEFECT SIZE: 2.125"L BY 2"W BY .069"D.
